# SDR SWIA202507070602

- Difficulty date: June 2, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N607CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000192
- Aircraft time: 44,302 hours, 28,471 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING LOWER SKIN BETWEEN RIB 5 AND RIB 6 AT SPAT 2 HAS A SUSPECTED CRACK  (C-CHECK RO 07/03/2025)REPAIRED R/H WING LOWER SKIN BETWEEN RIB 5-6 AT SPAR 2 BY APPLYING REPAIR EXTERNAL DOUBLER.SEE CONTINUATION CARD FOR WORK PERFORMED. REF ETD2025-170-922499
